# SDR UALA2009070201908

- Difficulty date: July 1, 2009
- Submitted: July 3, 2009
- Operation: Air carrier
- Aircraft: N570UA
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 56,000 hours, 20,510 cycles
- Engine: Pwa PW2037
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FLAP OUTBOARD AFT FAIRING IS DELAMINATED.  FLAP REMOVED & SENT TO SHOP 273 FOR REPAIR.  REPLACED RT TRAILING EDGE FLAP.  CREW COMMENTS:  GOOD TEST FLIGHT FOR FLAP REPLACEMENT.
